# SDR GUUA93757061409B

- Difficulty date: June 14, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,062 hours, 35,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT FUSELAGE BELLY EXFOLIATED AT FS 303.25.  REMOVED EXFOLIATED SKIN AND INSTALLED FILLER AND DOUBLER REPAIR.
